×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25 mg (100 Tablets) | Children and Adults | Relieves Sneezing, Runny Nose, Hay Fever Symptoms, Itchy Eyes and Throat | Value Pack

$9.99

Write a Review

Brand Safrel
Item Form Tablet
Active Ingredients Diphenhydramine HCl
Age Range (Description) Adult
Specific Uses For Product Allergy, Cold, Fever

About this item

  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Compare Safrel Allergy Relief to the active ingredient of Benadryl.
  • ✅ PROVIDES ALLERGY RELIEF: This allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • ✅ RELIEVES SYMPTOMS OF COMMON COLD: This allergy relief medicine helps to reduce sneezing and itchy noses and throats.
  • ✅ EFFECTIVE: This powerful antihistamine contains 25 mg of Diphenhydramine HCl in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.
  • ✅ ADULTS & CHILDREN 12 YEARS AND OVER: 1 to 2 caplets. Children 6 to under 12 years: 1 caplet. Children under 6 years of age: do not use this product children under 6 years of age. Click Add-to-cart and Buy now.

Product Description

Allergies can hit you anytime and anywhere. Rely on 25mg Equate Allergy Relief Tablets to get you the relief you need to feel better fast. They provide temporary relief of symptoms due to hay fever or other respiratory allergies and the common cold. They contain an active ingredient, diphenhydramine HCI, that works quickly to reduce the flow of liquid from your nose, sneezing, itchy, watery eyes and an itchy throat. This runny nose medicine is available in a convenient 100-count bottle. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

}

Fast Shipping

Delivered within 2-3 business days for a flat rate of $6.99 and free shipping over $59.

30-Day Money Back Gurantee

If you’re not satisfied, you can return the product anytime within 30 days.

Email us at info@safrel.com

Email us at info@safrel.com Email us at info@safrel.com Email us at info@safrel.com

Skeptics Speak

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.